HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :Some Matrix Transformations Into the Cesa`ro Sequence Spaces of Non-absolute Type
Authors :MEHMET SENGONUL
FEYZI BASAR
Issue Date :1999
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3069
Citation :Mathematical Journal of Ibaraki University Vol.31 p.13 -20
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110359.pdf565KbAdobe PDFView/Open